# SDR HEEA063380

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0845000000
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE SMALL KNOB IS TOUCHED TO MOVE THE CURSOR, THE CURSOR STARTS MOVING ALL OVER THE SCREEN; HAVE TO WAIT FOR IT TO STOP MOVING BEFORE ADJUSTMENT CAN BE MADE.
